# SDR JGVR20201116001

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 1,210 hours, 954 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPLICATION OF EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT.  INSTALLED 3 LT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N: PE915109-L33, IAW SB505-55-0004 R1 PART 1: ELEVATOR MASS BALANCE & ATTACH DATED 24 JUNE 2020.
